# SDR ASAA2023083044847

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 6,441 hours, 1,862 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED ON STARTUP. GROUNDED - YES. PERFORMED IFIM TASK 24-31-00-810-802. SPCU INOP.RESET ELECT LIGHT, RAN #1 ENGTO CONFIRM NO ELECT LIGHT ON PWR XFER.NO HISTORY 30 DAYS, SEAMC MIKE NOTIFIED.
